Research ArticleOpen accessIn the abstractExplosion of the Science Modification of Newtonian Dynamics Via Mach’s Inertia Principle and Generalization in Gravitational Quantum Bound Systems and Finite Range of the Gravity-Carriers, Consistent Merely On the Bosons and the FermionsMohsen LutephyPhysics International, Vol. 11, Issue 1 · 10 Aug 2020 · 7,785 accessesView PDFCite
61 articles for “Generalized Function”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractSome Cubic Transmuted Exponentiated Pareto-1 DistributionHussein EledumJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Jul 2020 · 6,066 accessesView PDFCite
Research ArticleOpen accessIn the abstractInfluence of Time, Temperature and Pressure on the Creasing of Wool/Polyester Blended FibersBrian F.G. KatzAmerican Journal of Engineering and Applied Sciences, Vol. 14, Issue 4 · 23 Dec 2021 · 6,401 accessesView PDFCite
Research ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,220 accessesView PDFCite
EditorialOpen accessIn the abstractA New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz FunctionAyhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 31 May 2017 · 6,765 accessesView PDFCite
Research ArticleOpen accessIn the abstractAccessing the Appropriateness of a Spatial Regression Using Generalized (h1h2-)Slepian Random FieldWayan Somayasa, Jamhir Safani, La Ode Ngkoimani, Muhamad Zamrun F.Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 2 May 2017 · 7,364 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Solution to Some Hypersingular Integral EquationsAlexander G. RammJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,686 accessesView PDFCite
Research ArticleOpen accessIn the abstractPoisson Quasi-Maximum Likelihood Estimator-based CUSUM Test for Integer-Valued Time SeriesSangyeol LeeJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 1 Oct 2019 · 7,656 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,751 accessesView PDFCite
Review ArticleOpen accessIn the abstractEgg Consumption among Young People: A Study through the Application of the Logistic Regression ModelCarlo Giannetto, Angela Alibrandi, Agata Zirilli, Maurizio LanfranchiAmerican Journal of Applied Sciences, Vol. 13, Issue 6 · 24 Jun 2016 · 7,298 accessesView PDFCite